MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING® SL; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING® SL; CATHETER, PERCUTANEOUS
Model Number H74939148201210
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mid 60¿s male 3 day post op from right superficial femoral artery (sfa) revascularization and stenting.Decreased circulation in the right lower extremity and was taken for procedure: right lower extremity (rle) angiogram, mechanical thrombectomy/plasty.Then end of the balloon was patent and flushed well but the end of the balloon would bunch up and not let the wire go through.The device was not used on the patient, minor delay in procedure.Manufacturer response for catheter, percutaneous, sterling® sl (per site reporter) will obtain.

Brand Name
STERLING® SL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key16396100
Report Number16396100
Device Sequence Number20483661
Product Code DQY
UDI-Device Identifier08714729782223
UDI-Public(01)08714729782223(17)240314(10)29045498
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/10/2023
Report Date (Section F) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939148201210
Device Lot Number29045498
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight76 KG
Date Report Sent to FDA02/10/2023